# SDR UPS06848303

- Difficulty date: October 4, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 69,351 hours, 46,126 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Fs 902 L5r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACKED LONGERON END FITTING STA 902 L5R.  REMOVED AND REPLACED LONGERON END FITTING AT STA 902 L5R IAW SRM 51-03-02-0, AND SRM 51-01-23-0.
